Couldn't find what you looking for?

TRY OUR SEARCH!

my 14 year old son has been taking nasonex and flovent for years due to "coughing asthma", and we've noticed he has not grown at the ususal rate. he is 4'7 and not even on the chart for normal growth for a boy his age. could it be due to his medication?

Loading...

4'7" does seem like a small size for a 14-year-old. While I can't recall how tall I was at that age, I am sure it must have been bigger than that. I am an adult male at 5'6" (always in low percentage of height and weight) and often pondered whether or not my years of steroidal asthma medication had stunted my growth. I had been on medication for asthma since 2-years-old, taking all sorts of pills and inhalers throughout the 70's and 80's. I don't think long term studies on any of these types of medication has been done at all. How would they even go about doing it, unless they monitored thousands of people over the years, in extensive, time and money consuming data collection?



If your son is 14 now, he would have most likely been on some different medication than I was at that age. Steroids such as nasal sprays now come with warnings that stunted growth over long term use is a possible side effect.
Reply

Loading...

hi im 14 and i was on the steriod asma pumps for same reson wen i was 7 and i am 5'11 now but have trouble losing weight and acnee but i was wondering dose it stunt the groth on your penis if it dose its there anything u can do to make it bigger thanx james
Reply

Loading...

I'm 17 and wondering the same thing!
Reply

Loading...